Propecia Side Effects - Advice On Symptoms Resolving While Continuing Treatment
I am 23 years old and in otherwise good health. To sum up the current situation, Propecia seems to be causing me some side effects. I have only been taking it for a few days.
At as little as 1/8mg taken one time, (and recall that DHT inhibition at that dose is actually pretty close to 1mg) I have experienced:
- Decreased penile sensitivity
- Decreased desire
- Decreased orgasm intensity
- Watery semen
- Loss of morning erections
I can still get hard and cum 3x a day if I really want to, but it has felt more like a chore.
Luckily no mental side effects to speak of.
After abstaining for a couple days, everything goes back to normal. I have not even gone through an entire pill yet and I am becoming more convinced that these side effects are real and not just placebo.
I would also like to remark that certain drugs consistently and predictably increased my libido in the past. First, binge drinking gives me a noticably increased libido the next day, likely due to an increase in testosterone in the brain itself as shown by research. Second, stimulants such as amphetamine or methylphenidate, no doubt due to dopamine reuptake inhibition, make me quite horny.
Last night, I binge drank, and when I woke up I did feel hornier than before but not nearly as much as I should have. I have not yet taken any of the above stimulants to test their effect.
Now, I am not ruling out continuing to take this medication. My question is this:
For the men who took the drug and experienced side effects which then resolved while continuing therapy, how long did it take? What are the odds that they will resolve or persist/worsen? I have not given up on this drug yet but if these are side effects that the body can't compensate for given a bit of time then I don't see the point in continuing.